Inequalities for rare events in time-reversible Markov chains II
David J. Aldous and
Mark Brown
Stochastic Processes and their Applications, 1993, vol. 44, issue 1, 15-25
Abstract:
A previous paper discussed explicit bounds in the exponential approximation for the distribution of the waiting time until a stationary reversible Markov chain first enters a 'rare' subset of states. In this paper Stein's method is used to get explicit (but complicated) bounds on the Poisson approximation for the number of non-adjacent visits to a rare subset.
Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(93)90035-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:44:y:1993:i:1:p:15-25
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().